American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 105 found      Go to page: 1 2 3 4

[61] A. Nagel, F. Ricci and E. M. Stein. Fundamental solutions and harmonic analysis on nilpotent groups. Bull. Amer. Math. Soc. 23 (1990) 139-144. MR 1026972.
Abstract, references, and article information   
View Article: PDF

[62] Chal Benson, Joe Jenkins and Gail Ratcliff. On Gel\cprime fand pairs associated with solvable Lie groups . Trans. Amer. Math. Soc. 321 (1990) 85-116. MR 1000329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Chal Benson and Carolyn S. Gordon. K\"ahler structures on compact solvmanifolds . Proc. Amer. Math. Soc. 108 (1990) 971-980. MR 993739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Fokko du Cloux. Repr\'esentations de longueur finie des groupes de Lie r\'esolubles. Memoirs of the AMS 80 (1989) MR 936334.
Book volume table of contents

[65] Humberto Prado. Spectral properties for operators in a Lie algebra . Proc. Amer. Math. Soc. 106 (1989) 527-530. MR 947316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] L. Corwin, F. P. Greenleaf and G. Grélaud. Direct integral decompositions and multiplicities for induced representations of nilpotent Lie groups . Trans. Amer. Math. Soc. 304 (1987) 549-583. MR 911085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Saverio Giulini. Approximation and Besov spaces on stratified groups . Proc. Amer. Math. Soc. 96 (1986) 569-578. MR 826483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Jeffrey Fox. Frobenius reciprocity and extensions of nilpotent Lie groups . Trans. Amer. Math. Soc. 298 (1986) 123-144. MR 857436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] R. Tolimieri. The algebra of the finite Fourier transform and coding theory . Trans. Amer. Math. Soc. 287 (1985) 253-273. MR 766218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Rainer Felix. Solvability of differential equations with linear coefficients of nilpotent type . Proc. Amer. Math. Soc. 94 (1985) 161-166. MR 781075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] P. Deift, L. C. Li, T. Nanda and C. Tomei. The Toda flow on a generic orbit is integrable. Bull. Amer. Math. Soc. 11 (1984) 367-368. MR 752800.
Abstract, references, and article information   
View Article: PDF

[72] Walter Schempp. Radar ambiguity functions, the Heisenberg group, and holomorphic theta series . Proc. Amer. Math. Soc. 92 (1984) 103-110. MR 749901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] L. Corwin and F. P. Greenleaf. A formula for distribution trace characters on nilpotent Lie groups . Proc. Amer. Math. Soc. 89 (1983) 738-742. MR 719008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Kenneth G. Miller. Inverses and parametrices for right-invariant pseudodifferential operators on two-step nilpotent Lie groups . Trans. Amer. Math. Soc. 280 (1983) 721-736. MR 716847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Lawrence Corwin. Criteria for solvability of left invariant operators on nilpotent Lie groups . Trans. Amer. Math. Soc. 280 (1983) 53-72. MR 712249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Leonard F. Richardson. Global solvability on compact Heisenberg manifolds . Trans. Amer. Math. Soc. 273 (1982) 309-317. MR 664044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Larry A. Lambe and Stewart B. Priddy. Cohomology of nilmanifolds and torsion-free, nilpotent groups . Trans. Amer. Math. Soc. 273 (1982) 39-55. MR 664028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Steven G. Krantz. Lipschitz spaces on stratified groups . Trans. Amer. Math. Soc. 269 (1982) 39-66. MR 637028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] L. Auslander and R. Tolimieri. A matrix free treatment of the problem of Riemann matrices. Bull. Amer. Math. Soc. 5 (1981) 263-312. MR 628660.
Abstract, references, and article information   
View Article: PDF

[80] Dinakar Ramakrishnan. A regulator for curves via the Heisenberg group. Bull. Amer. Math. Soc. 5 (1981) 191-195. MR 621888.
Abstract, references, and article information   
View Article: PDF

[81] Sharon Goodman. Symmetry properties of the zero sets of nil-theta functions . Trans. Amer. Math. Soc. 266 (1981) 441-460. MR 617544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Roe Goodman. Interpolation spaces and unitary representations . Proc. Amer. Math. Soc. 83 (1981) 153-158. MR 620003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] D. Fried, W. Goldman and M. W. Hirsch. Affine manifolds and solvable groups. Bull. Amer. Math. Soc. 3 (1980) 1045-1047. MR 585187.
Abstract, references, and article information   
View Article: PDF

[84] Jonathan Rosenberg. Realization of square-integrable representations of unimodular Lie groups on $L\sp{2}$-cohomology spaces . Trans. Amer. Math. Soc. 261 (1980) 1-32. MR 576861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Richard Penney. Lie cohomology of representations of nilpotent Lie groups and holomorphically induced representations . Trans. Amer. Math. Soc. 261 (1980) 33-51. MR 576862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] L. Auslander and R. Tolimieri. Is computing with the finite Fourier transform pure or applied mathematics?. Bull. Amer. Math. Soc. 1 (1979) 847-897. MR 546312.
Abstract, references, and article information   
View Article: PDF

[87] L. Auslander and R. Tolimieri. Algebraic structures for $\bigoplus \sum \sb{n\geq 1}L\sp{2}(Z/n)$\ compatible with the finite Fourier transform . Trans. Amer. Math. Soc. 244 (1978) 263-272. MR 506619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Alexander Morgan. The classification of flat solvmanifolds . Trans. Amer. Math. Soc. 239 (1978) 321-351. MR 0470138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] R. Tolimieri. Heisenberg manifolds and theta functions . Trans. Amer. Math. Soc. 239 (1978) 293-319. MR 487050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Roe Goodman. Filtrations and canonical coordinates on nilpotent Lie groups . Trans. Amer. Math. Soc. 237 (1978) 189-204. MR 0469991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 105 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia